Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Compact derivations of nest algebras
HTML articles powered by AMS MathViewer

by C. Peligrad PDF
Proc. Amer. Math. Soc. 97 (1986), 668-672 Request permission

Abstract:

In this paper we determine all the weakly compact derivations of a nest algebra. We also obtain necessary and sufficient conditions in order that a nest algebra admit compact derivations. Finally we prove that every compact derivation of a nest algebra $\mathcal {A}$ is the norm limit of finite-rank derivations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47B05, 47B47
  • Retrieve articles in all journals with MSC: 47D25, 47B05, 47B47
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 668-672
  • MSC: Primary 47D25; Secondary 47B05, 47B47
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845985-7
  • MathSciNet review: 845985